# SDR MASA200700774

- Difficulty date: November 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 25,189 hours, 24,037 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX569642D
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 12,074 hours, 11,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7193 ASE - DEN - THE CREW DECLARED AN EMERGENCY INTO DEN DUE TO LOSS OF THE NR 1 HYDRAULIC SYSTEM.   MX REMOVED AND REPLACED NR 1 EDP.
